Free convection in a square porous cavity using a thermal nonequilibrium model

Baytas A. C., POP L.

INTERNATIONAL JOURNAL OF THERMAL SCIENCES, vol.41, no.9, pp.861-870, 2002 (SCI-Expanded) identifier identifier


Two-dimensional steady free convection in a square cavity bounded by isothermal vertical walls at different temperatures and adiabatic horizontal walls has been studied numerically by adopting a two-temperature model of heat transfer Such a model, which allows the fluid and solid phases not to be in local thermal equilibrium is found to modify the flow behaviour and heat transfer rates Knowledge of this behaviour is important for the design of thermal insulation systems and other practical applications As far as we know this problem has not yet been studied in the available literature (C) 2002 Editions scientifiques et medicales Elsevier SAS All rights reserved.